Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2004, Volume 138, Number 2, Pages 297–318
DOI: https://doi.org/10.4213/tmf20
(Mi tmf20)
 

This article is cited in 2 scientific papers (total in 2 papers)

Semiclassical Wormholes with a Smooth Throat

N. R. Khusnutdinov

Kazan State Pedagogical University
Full-text PDF (454 kB) Citations (2)
References:
Abstract: We propose a procedure for calculating heat kernel coefficients and use it to derive the expression for any heat kernel coefficient Bi for an arbitrary profile of the throat. We give an explicit form of these coefficients up to B3. We study domains of possible existence of wormholes for different values of the throat length-to-radius ratio and a nonminimal coupling constant.
Keywords: zero point energy, zeta function, wormholes, quantum field theory in curved space–time.
Received: 20.02.2003
English version:
Theoretical and Mathematical Physics, 2004, Volume 138, Issue 2, Pages 250–268
DOI: https://doi.org/10.1023/B:TAMP.0000015072.58252.19
Bibliographic databases:
Language: Russian
Citation: N. R. Khusnutdinov, “Semiclassical Wormholes with a Smooth Throat”, TMF, 138:2 (2004), 297–318; Theoret. and Math. Phys., 138:2 (2004), 250–268
Citation in format AMSBIB
\Bibitem{Khu04}
\by N.~R.~Khusnutdinov
\paper Semiclassical Wormholes with a~Smooth Throat
\jour TMF
\yr 2004
\vol 138
\issue 2
\pages 297--318
\mathnet{http://mi.mathnet.ru/tmf20}
\crossref{https://doi.org/10.4213/tmf20}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2061742}
\zmath{https://zbmath.org/?q=an:1178.83048}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...138..250K}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 138
\issue 2
\pages 250--268
\crossref{https://doi.org/10.1023/B:TAMP.0000015072.58252.19}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000220283500008}
Linking options:
  • https://www.mathnet.ru/eng/tmf20
  • https://doi.org/10.4213/tmf20
  • https://www.mathnet.ru/eng/tmf/v138/i2/p297
  • This publication is cited in the following 2 articles:
    1. Palesheva E.V., Pecheritsyn A.A., “The Casimir Energy for the Riemann Caps”, Russ. Phys. J., 59:11 (2017), 1807–1818  crossref  zmath  isi  scopus
    2. Khabibullin AR, Khusnutdinov NR, Sushkov SV, “The Casimir effect in a wormhole spacetime”, Classical and Quantum Gravity, 23:3 (2006), 627–634  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:518
    Full-text PDF :251
    References:84
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025